Corrigendum: On Vinogradov’s mean value theorem

Show simple item record

dc.contributor.author Wooley, Trevor D.
dc.date.accessioned 2020-01-13T15:22:00Z
dc.date.available 2020-01-13T15:22:00Z
dc.date.issued 1993-06
dc.identifier.citation Wooley, Trevor D. (1993). "Corrigendum: On Vinogradov’s mean value theorem." Mathematika 40(1): 152-152.
dc.identifier.issn 0025-5793
dc.identifier.issn 2041-7942
dc.identifier.uri http://hdl.handle.net/2027.42/153283
dc.publisher London Mathematical Society
dc.publisher Wiley Periodicals, Inc.
dc.title Corrigendum: On Vinogradov’s mean value theorem
dc.type Article
dc.rights.robots IndexNoFollow
dc.subject.hlbsecondlevel Mathematics
dc.subject.hlbtoplevel Science
dc.description.peerreviewed Peer Reviewed
dc.description.bitstreamurl https://deepblue.lib.umich.edu/bitstream/2027.42/153283/1/mtks0025579300013796.pdf
dc.identifier.doi 10.1112/S0025579300013796
dc.identifier.source Mathematika
dc.owningcollname Interdisciplinary and Peer-Reviewed
 Show simple item record

This item appears in the following Collection(s)


Search Deep Blue

Advanced Search

Browse by

My Account

Information

Available Now


MLibrary logo